# SDR GAIA9811

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Blkhd T-Cap
- Part number: 99193692
- Condition: Corroded
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CORROSION TASK 14-57301 WHILE AIRCRAFT WAS IN C-CHECK LEVEL 2 CORROSION WAS FOUND ON THE SURFACE OF THE WING BULKHEAD LOWER T-CAP AT STATION 58.5 OF THE RIGHT WING BETWEEN STRINGERS 11 THROUGH 16.  THE T-CAP WAS REPAIRED IAW THE DC-9 SB 57-98.  THE A/C WAS RETURNED TO SERVICE.  (M)
